# SDR ASAA2023092745991

- Difficulty date: September 27, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N845VA
- Make and model: Airbus A320-214
- Aircraft serial: 04867
- Aircraft time: 35,488 hours, 11,821 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320700
- Part serial: NSN
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SILL CORRODED AT AFT NUTPLATE LOCATIONS FR FR68 - FR FR68, RBL -Y1732 - RBL -Y1732, STR 23RHR - STR 23RHR GROUNDED - YES. ACCOMPLISHED REPAIR PRINCIPLE 5 AT R2 DOOR SILL NUTPLATE LOCATIONS FR68 RBL -Y1732 STR 23R IAW A320 SRM 53-41-14-300-001 FIG 1 SHEET 3 VIEW H. CLEANED AREA / REMOVED CORROSION FROM 2EA NUTPLATE AREAS IAW A320 SRM 51-74-00. ORIGINAL MATERIAL .063", MATERIAL LOSS OF 100%, AND FOUND TO BE OUT OF LIMITS IAW A320 SRM 53-41-14-283-002 FIG 2
